# SDR 95ZZZX1439

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6444S
- Make and model: Cessna 150H
- Aircraft serial: 15067244
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 0523309
- Condition: Corroded
- Location: Wing
- Part time: 3,228 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIDDEN DAMAGE INSPECTION OF WINGS, ANGLE FOUND BAD.  PART WAS REPLACED AND WING RETURNED TO SERVICE.  SUBMITTER RECOMMENDS BETTER HEAT TREATING AND CORROSION PROTECTION DURING MANUFACTURE.
